MathSciNet Relay Station
MathSciNet bibliographic data
MR799670 22E40 (11F75 18F25 19F99 20J05 22E41)
Vogtmann, Karen Rational homology of Bianchi groups. Math. Ann. 272 (1985), no. 3, 399–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement